On the boundary behavior of functions holomorphic on the ball

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 158
  • Download : 0
Publisher
Taylor & Francis Ltd
Issue Date
1992-01
Language
English
Citation

COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, v.20, no.0, pp.53 - 61

ISSN
1747-6933
URI
http://hdl.handle.net/10203/56473
Appears in Collection
MA-Journal Papers(저널논문)RIMS Journal Papers
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0